# SDR AALA201804109005

- Difficulty date: April 6, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 77,044 hours, 12,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT LENS FELL OFF.  LIGHT LENS AND BEZEL DAMAGED.  REPLACED EXIT SIGN LIGHT ASSEMBLY R1 DOOR PER AAMM 33-51-00 AND AAMM 33-51-01. OK FOR SERVICE.
